What antibiotics can do is foster the growth of yeasts. If growth is excessive you would not feel very well and might have uncomfortable symptoms. Antibiotics also rob you of nutrients, making you feel less robust perhaps, and should be given with vitamin supplements.
Actually antibiotics do have an indirect effect on the brain. Antibiotics do not discriminate between beneficial bacteria (probiotics) and harmful organisms. Some probiotics manufacture B vitamins, which are heavily involved in mental health. And when probiotics aren't home, harmful fungi and bacteria can move in. Then there's the issue of some people just having bad reactions to a particular medication. That being said, it's hard to see the effect occurring so vehemently so quickly. But we're all different. Try taking a good refrigerated probiotic from a good health food store and see if it helps. You might also give a Stress B vitamin a try. Good luck.
Thank you very much for the guide , i will defiantly work on it , by the way i want to tell you the antibiotics i used in throat infection , first i used augmenton 625mg three times a day for two days and then doctor told me to use lefloxin 250 mg twice a day for five days , the second antibiotic made me depressed and i also felt anxiety,loose stomach, panic attacks etc...
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.